Woolfest Aftermath 2022

Saturday 18 June

Greenhithe Community Hall

Greenhithe Rd

Greenhithe

9.30 – 3.00

As a follow up to Woolfest Auckland, Creative Fibre Auckland presents our annual day of exciting workshops, Woolfest Aftermath.

Come along and learn some new skills, build on what you already know and do a little extra shopping from our lovely traders. There is a great cafe nearby and an excellent bakery/coffee shop opposite along with The Malt which also does lunches.

The classes are $20.00 for 90 minutes and/or $40.00 for 3 hours, except the Dyeing workshop which is $50.00. To book your space come to the information desk in Shed 1 at Woolfest Auckland on Saturday 28th May. Alternatively any vacant spaces can be booked by emailing cfauckland@gmail.com from Monday 30th May

The classes are:

Natural Bundle Fest Dyeing 9.30 – 2.45 – natural dyeing with foliage – Learn to make plant prints  on fabric – wool, cotton or silk. Create beautiful sample pieces that can be stitched together or used in your projects. * 4.5 hour class $50.00 FULL

Spinning Wheel Clinic 9.30 – 11.00 – This class will cover different models of wheels learning the different parts including scotch tension, double drive & ratios. You will be shown how to change a drive band conrods & footman connector plus general maintenance. $20.00

Beginners Wet Felting  9.30 – 12.30 – make a pair of warm cuffs/fingerless gloves for the winter while learning how to felt. *3 hour class $40.00

Beginners Brioche 9.30 – 12.30 – makes a lofty, stretchy, fabric that is similar to 1×1 rib. It can be worked in one or more colours. Garments of all types can be made using this stitch from sweaters to hats, scarves and mittens. We will start with one colour to learn the stitch pattern, and move onto 2 colours as you feel able, and then onto a small project if time allows. Students will need to be confident, intermediate knitters and must be able to read simple patterns. Students will need to bring 2 colours of contrasting yarn (25 grams of each will be plenty) I suggest DK, and you will need either circular needles or a set of DPN’s 4mm. *3 hour class $40.00 FULL

Beginners Spindle 9.30 – 11.00 – A fun class learning to spin using a drop spindle. Learn about the drop spindle and how it works, splitting, drafting and twist. You can book to use one of our drop spindles or bring your own. We will have fibre or you can bring your own fibre – 30 grams. $20.00

Mosaic Crochet 9.30 – 11.00 – create an exciting and effective new technique to enhance your crochet garments and blankets. $20.00 FULL

Beginners Crochet 9.30 – 11.00 – This is class will teach you to hold the hook, do chain and the basic crochet stitches, plus what hook for which yarn. Bring a hook and yarn &/or use some of ours. $20.00

Free Form Crochet 11.30 – 1.00 – Bring assorted size crochet hooks and assorted colours, weight and textured yarns. $20.00 2 spaces left

Cast On’s and Cast Off’s 1.00 – 4.00 – learn a range of cast on and cast off techniques to help give your garment the perfect edges. * 3 hour class – $40.00

Fibre Prep and Blending 1.00 – 3.00 – We will cover using a drum carder, hand carders, mini combs and a hackle. We will discuss how the different fibre prep methods affect the end results. 2 hour class $20.00 1 space left!

Needle Felting 11.30 – 1.00– We will make a pin cushion, learning basic techniques and safety. Types of equipment, needles, supports and fibres. 3D shaping and 2D surface $20.00

Beginner Wheel Spinning 1.30 – 3.00 – Leaders, treadling, drafting & plying. You will learn lots of key words to help you further your journey after the class. There will be two tutors in this class to give everyone more one to one time. $20.00 FULL

Sashiko Stitching 1.30 – 4.30 – Learn Sashiko, the history and techniques to make a azuma bag. Sashiko is a traditional Japanese stitching technique used to mend and increase strength into fabrics. *3 hour class $40.00 FULL

If the class you would like to take is marked as full, we do have a waiting list in case of cancellations, so email to be put on it – cfauckland@gmail.com

Woolfest Auckland 2022

Saturday May 28

10.00 am – 4.00 pm

Free entry

Kumeu Showgrounds

Access Rd

Kumeu

Come and join us for a day of woolly fun and sharing as over 70 traders from all around New Zealand gather with their yarn, fibre and associated products to tempt us to try their goodies. We have food and coffee trucks coming to keep us fuelled while we shop and Rotary Henderson are on hand to assist you with finding a park on arrival.
There are demonstrations in Shed 1 throughout the day and at the Creative Fibre Info desk you can purchase a slot in one of the range of workshops we are offering at our Woolfest Aftermath Event on June 18th at a very reasonable cost.

We ask all attendees to please wear a mask and help keep us all safe, please do not attend if you are unwell.

Albany Spinners and Weavers Annual Dye Day

Thursday 17th March 2021 – 10.00 – 2.00 pm

Coatesville Hall

4 Mahoenui Valley Rd

Coatesville

Albany Spinners and Weavers invite you to their Annual Dye Day. The Dye Day is usually held late January but this year they are trying something different, holding it in March instead.
Come along, enjoy trying out different dye techniques, bring yourself a picnic morning tea/lunch and enjoy the lovely park surroundings as you explore and create. There will be some yarn and fibre available to purchase if you do not have any or run out on the day.
$15.00 for Creative Fibre Members, $20.00 for non members.
Bring your friends and have a fun day out.
N.B. Please note that Vaccine Passports and Masks are mandatory for this event to comply with current Covid settings